You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

An Elementary Counterexample in the Compact-Open Topology

Jonathan Groves
The American Mathematical Monthly
Vol. 119, No. 8 (October 2012), pp. 693-694
DOI: 10.4169/amer.math.monthly.119.08.693
Stable URL:
Page Count: 2
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Preview not available
Preview not available


Abstract We give a short proof that the space of continuous functions from [0, 1] to [0, 1] is not compact in the compact-open topology.

Page Thumbnails